Note on the cohomology of finite cyclic coverings

Yasuhiro Hara, Daisuke Kishimoto

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We introduce the height of a normal cyclic p-fold covering and show a cohomological relation between the base and the total spaces of the covering in terms of the height. We also interpret the height in terms of the category weight.

Original languageEnglish
Pages (from-to)1061-1065
Number of pages5
JournalTopology and its Applications
Issue number9
Publication statusPublished - Jun 1 2013
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'Note on the cohomology of finite cyclic coverings'. Together they form a unique fingerprint.

Cite this